Taking citalopram?

My GP has started me on citalopram 10mg to try and help with my low mood, aniexty and other stuff. I took my first tablet last night and this morning I am feeling really sick and my head is killing me. Has anyone took these tablets before? I know it's early days and everyone is different but when did side affects ware off? She said she didn't know how my body would react because of my low weight and being petite but I am wanting to give them ago.

Thankyou x

Last edited by

5 Replies

oldestnewest
  • Ahhhh yes I took them. ..well only for a few days. They made me feel very sick. I think I was actually sick too. I stopped taking them. Hope that helps.

    n

  • My doctor put me on them and I felt the same as you. I was put onto Sertraline next and it's really helped me and no side effects. Ask your doctor about them. I felt better in myself in less than 2 weeks.

  • I took citalopram with no side effects or problems but i had normal weight. Go back to your gp and tell them about the side effects. There are many alternatives to citalopram! Good luck x

  • I took them a few years ago they made me really sleepy. I now take Prozac and I get less side effects. Contact your GP practice your GP might change them without seeing you.

  • Thankyou, I still feel ill. Very tired, sick,headache and no appetite. Feels kind of like I've had too much to drink and just want to sleep! Ugh really hate this. My GP is due to ring me on Tuesday to check how things are going so I'm going to have to mention it too her. Xx